# SDR ABXA9600450

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 360, LONGERON 27R-29R, BOTH REPAIRS HAVE NO FINGER DOUBLERS.  REPAIRED FUSELAGE SKIN AT FUSELAGE STATION 360, LONGERON 27R-29R, THAT HAD NO FINGER DOUBLERS IAW ABX REA D853-12442MR.
